# SDR AWXA200500715

- Difficulty date: June 7, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 597,500 hours, 36,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660399
- Part serial: 208
- Condition: Debonded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK DISCOVERED DISBONDED AREA LOCATED AT TOP OF NR 3 SLAT WEDGE INBOARD END FROM SS 12.25 TO SS 16.25.  MX REMOVED DISBONDED AREA AT TOP OF NR 3 SLAT WEDGE INBOARD END FROM SS 12.25 TO SS 16.25 IAW BOEING 737-300 SRM 51-70-10 FIG 16.  FABRICATED REPAIR CORE AND REPAIR DOUBLER IAW BOEING 737-300 SRM 51-70-10-0 FIG 16.  BONDED FABRICATED REPAIR CORE AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-0 FIG 16.
